Advertisement

Inventiones mathematicae

, Volume 144, Issue 3, pp 507–531 | Cite as

Mappings of finite distortion: Monotonicity and continuity

  • Tadeusz Iwaniec
  • Pekka Koskela
  • Jani Onninen
Mathematics Subject Classification (2000): 30C65, 35J70 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Tadeusz Iwaniec
    • 1
  • Pekka Koskela
    • 2
  • Jani Onninen
    • 2
  1. 1.Department of Mathematics, Syracuse University, Syracuse, NY 13244, USA (e-mail: tiwaniec@mailbox.syr.edu)US
  2. 2.Department of Mathematics, University of Jyväskylä, P.O. Box 35, Fin-40351 Jyväskylä, Finland (e-mail: {pkoskela,jaonnine}@math.jyu.fi)FI

Personalised recommendations